# SDR CA120611001

- Difficulty date: June 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 5200 · Doors
- Part: Cable
- Part number: 215947028
- Condition: Failed
- Location: Emergency Dump
- Part time: 5,274 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MORNING COCKPIT CHECKS, PILOTS HAVE REPORTED THAT LT WATER DOOR DID NOT OPEN ON EMERGENCY DUMP CHECK.  AFTER INVESTIGATION, LT WATER DOOR EMERGENCY PULL CABLE, PN 215-94702-8 WAS FOUND BROKEN AT UPLOCK LINK LEVER.
